# SDR AALA202403190535

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 74,295 hours, 28,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 35C AND 36C SEAT EMERGENCY PATHWAY LIGHTS INOP. FOUND CANNON PLUG DISCONNECTED NEAR LOWER SIDEWALL PANEL, RECONNECTED CANNON PLUG.
